Chromatic polynomials for simplicial complexes

Research output: Contribution to journalJournal articleResearchpeer-review

In this note we consider s s -chromatic polynomials for finite simplicial complexes. When s=1 s=1 , the 1 1 -chromatic polynomial is just the usual graph chromatic polynomial of the 1 1 -skeleton. In general, the s s -chromatic polynomial depends on the s s -skeleton and its value at r r is the number of (r,s) (r,s) -colorings of the simplicial complex.
Original languageEnglish
JournalGraphs and Combinatorics
Issue number2
Pages (from-to)745-772
Publication statusPublished - 2016

ID: 135549995